# SDR HALA2019040500176

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 27,892 hours, 65,480 cycles
- System (JASC): 2701 · Control Column Section
- Part: Disconnect Unit
- Condition: Malfunctioned
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING YOKE FOR AND AFT MOVEMENT CLUNKING SOUND AND BINDING FELT.  RE-SET CONTROL COLUMN DISCONNECT PER B717 AMM 27-31-10-440-801, PERFORMED VISUAL INSP OF ELEVATORS AND YOKE SYS ON GROUND, OPS CK FOR FREEDOM OF MOVEMENT, NO BINDING NOTED, ALL INDICATIONS ON DISPLAY NORMAL.
